# SDR SWIA2018121245368

- Difficulty date: November 17, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR FWD SILL FROM FS310.0 TO FS319.0 HAS CORROSION.  (C-CHECK) RO: 12/11/2018 REMOVED AND REPLACED FLOOR SILL IAW SRM.
